7 doctors weighed in:

Does taking two different medications make you feel a funny feeling in mouth and tongue?

7 doctors weighed in
Dr. Esther Cheung-Phillips
ENT - Head & Neck Surgery
3 doctors agree

In brief: Sometimes

Some medications can have very strange side effects.
Consult your physician or a pharmacist. If you develop swelling of your lips and/or tongue, you may be having an allergic reaction which requires immediate attention.

In brief: Sometimes

Some medications can have very strange side effects.
Consult your physician or a pharmacist. If you develop swelling of your lips and/or tongue, you may be having an allergic reaction which requires immediate attention.
Dr. Esther Cheung-Phillips
Dr. Esther Cheung-Phillips
Thank
Dr. Lonna Larsh
Family Medicine
3 doctors agree

In brief: Depends

It entirely depends on what medications you've taken.
I'm a little hard pressed to think of what two meds might cause those symptoms when taken together however. Always check with your doctor before taking more than one medication at a time. If you are taking over-the-counter medication sometimes you can call the manufacturer to ask them questions about it.

In brief: Depends

It entirely depends on what medications you've taken.
I'm a little hard pressed to think of what two meds might cause those symptoms when taken together however. Always check with your doctor before taking more than one medication at a time. If you are taking over-the-counter medication sometimes you can call the manufacturer to ask them questions about it.
Dr. Lonna Larsh
Dr. Lonna Larsh
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors